# SDR HALA2010112600565

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 35531
- Aircraft time: 80,757 hours, 14,615 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MX LEVEL MSG IDG OUT TEMP DISPLAYED AT TOP OF CLIMB L/R IDG OUT 82 113, L/R IDG RISE 812.  T/S PER FIM 24-20-00 FIG 103.  BITE CK OF BPCUNO FAULTS NOTED.  SERVICED IDG.  MSG IS NUISANCE MSG.  OK FOR SERVICE.
